# SDR ABXA020068

- Difficulty date: July 23, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- Aircraft time: 48,575 hours, 51,703 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMELLED A SULFUR ODOR TWICE. EACH LASTED FOR ABOUT 30 SECONDS, THEN WENT AWAY. VERY MUCH LIKE A MATCH BEING LIT AND THEN SNUFFED OUT. CHECKED ALL CIRCUIT BREAKERS, NONE TRIPPED. CHECKED ELECTRICAL COMPONENTS. OPS CHECKED NORMAL. RAN BOTH A/C PACKS, CHECKED NORMAL. COULD NOT REPRODUCE THE SMELL OR ODOR.
